Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of curves on which polynomials approximate efficiently


Authors: D. J. Newman and L. Raymon
Journal: Proc. Amer. Math. Soc. 19 (1968), 595-599
MSC: Primary 41.15
DOI: https://doi.org/10.1090/S0002-9939-1968-0225056-2
MathSciNet review: 0225056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225056-2
Article copyright: © Copyright 1968 American Mathematical Society